MAUDE Adverse Event Report: ENCORE MEDICAL L.P FMP HIP; FMP HEMISPHERICAL SHELLS W/O SCREW HOLES, 56MM, W/P2 COATING

ENCORE MEDICAL L.P FMP HIP; FMP HEMISPHERICAL SHELLS W/O SCREW HOLES, 56MM, W/P2 COATING
Model Number 430-99-056
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - revised a fibrous cup for zero osteointegration.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as fibrous cup for zero osseointegration.The previous surgery and the surgery detailed in this event occurred 1.4 years apart.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records(dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to a fibrous cup for zero osteointegration.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FMP HIP
Common Device Name
FMP HEMISPHERICAL SHELLS W/O SCREW HOLES, 56MM, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11285747
Report Number1644408-2021-00033
Device Sequence Number14414530
Product Code LPH
UDI-Device Identifier00888912084215
UDI-Public(01)00888912084215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number430-99-056
Device Catalogue Number430-99-056
Device Lot Number607G1085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-401 LOT 870B1135; 931-40-756 LOT 763N2028; 400-03-401 LOT 870B1135; 931-40-756 LOT 763N2028
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR